Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am really tired and light headed.My blood pressure is a 100 systolic

My blood pressure is a 100 systolic And im really tired and light headed (dizzy) could anyone tell me is this dangerous ive been to docs and he is writing to hospital Thank-you
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
peoples blood pressure readings depend on so many factors, medical science likes 'an average bp reading' dependent on age, body weight, lifestyle, any other medical problems and there medications and what is considered 'normal' for you. for example if i was age 24 active with a 'correct' body weight and i had no known medical problems my gp would most likely expect by bp to be 120/80, but if i was age 55 overweight drank a lot of alcohol by bp would most likely be roughly 140/90, your systolic reading could depend on so many things, try not to be to worried your gp has it in hand.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a heart attack on June 5 and was hospitalised until June 9. My at home blood pressure readings are below normal ( 118-123 over 65-75) for me having sometimes dropping as low as 74 over 35 after a period of inactivity. After walking for 10 minutes it will return to a high of 90 to 100 systolic. I feel weak and tired most of the time. I have an appointment with my PCP on 6/20 but I wonder if I can be enlightened somewhat before then. Should I have blood enzymes checked? email: xtwa747capt@ gmail.com

doctor1 MD

HI. My doctor recently put me on 3 diff blood pressure meds and at times I am very tired and light headed. Meds are losartan potassium 100 mg. ,bystolic10 mg and amlodipine besylate 5 mg. I take two in a.m. At same time and 10 mg bystolic med at night. Am I taking too much ? And if so which should I reduce first. My heart rate is below 70

doctor1 MD

i normally have a blood pressure reading of systole numbers in the range of 132- 138 And a dystole number in the 90 Right now it s 108/69 I also am type II diabetic ... I don t feel very well very nauseated and light headed Is this blood pressure reading a good one?

Recent questions on  Hypertension

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...